# SDR UALA2012071203755

- Difficulty date: July 12, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 53,375 hours, 19,813 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS WINDOW SHATTERED.  NO LOSS OF PRESSURIZATION, WINDOW BOWING, OR ARCING. PER QRH, FLIGHT OK TO CONTINUE.  DUE TO WINDOW FAILURE REPLACES WINDOW HEAT CONTROLLER PER MM.   REPLACED RIGHT HAND WINDOW CONTROLLER M192, OP CHECKED GOOD.
